Comes just days after the FDA approved Pfizer jab for emergency use for 12-15 year-olds.I
The Centers for Disease Control and Prevention is looking into reports of teenagers and young adults experiencing heart problems shortly after taking the second dose of the Pzifer-BioNTech or Moderna COVID vaccine.
The CDC’s vaccine safety group is investigating reports that a “small number” of recently-vaccinated teens and young adults have experienced myocarditis, an inflammation of the heart muscle which can occur following certain infections.
“Most cases appear to be mild, and follow-up of cases is ongoing,” the vaccine safety group said.
Infectious disease specialist Dr. Celine Gounder told the New York Times that the young people experiencing heart issues after taking the Pfizer or Moderna jab could just “be a coincidence.”
“It may simply be a coincidence that some people are developing myocarditis after vaccination,” Gounder said.
“It’s more likely for something like that to happen by chance, because so many people are getting vaccinated right now.”
In general, between 10 to 20 people out of 100,000 suffer from myocarditis.
Symptoms of myocarditis include fatigue, chest pain and arrhythmias (a problem with the rate or rhythm of the heartbeat) and cardiac arrest.
This comes days after the Food and Drug Administration approved Pfizer’s COVID vaccine for Emergency Use for children 12-15 years old.
Dr. Jane Ruby is joined by Albert Benavides to discuss CDC case numbers and VAERS adverse reaction numbers.